MathSciNet Relay Station
MathSciNet bibliographic data
MR2236040 46H35 (05C80 43A07 46H20)
Read, C. J. Relative amenability and the non-amenability of $B(l^1)$. J. Aust. Math. Soc. 80 (2006), no. 3, 317–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement